1mg, best e pharmacy in India

VENPHYLIN PLUS SYRUP

generic_icon
MRP: Rs. 79 for 1 bottle(s) (100 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for VENPHYLIN PLUS

Terbutaline(1.25mg),Acebrophylline(50mg),Guaifenesin(50mg)

food interaction for VENPHYLIN PLUS

alcohol interaction for VENPHYLIN PLUS

pregnancy interaction for VENPHYLIN PLUS

lactation interaction for VENPHYLIN PLUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Interaction with alcohol is unknown. Please consult your doctor.
Venphylin plus syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for VENPHYLIN PLUS

Terbutaline(1.25mg)

Uses

Terbutaline is used in the treatment of asthma and chronic obstructive pulmonary disorder (COPD).

How it works

Terbutaline belongs to a class of medications called beta agonists. It works by relaxing and opening the airways, making it easier to breathe.

Common side effects

Nausea, Nervousness, Palpitations, Drowsiness, Chest pain, Dizziness, Dry mouth, Shortness of breath, Headache, Increased sweating, Insomnia, Tachycardia, Heart rate irregular, Throat tightness, Tremor, Weakness
Acebrophylline(50mg)

Uses

Acebrophylline is used in the treatment of cough.

How it works

Acebrophylline, a xanthine derivative, belongs to a class of medication called bronchodilators. It blocks the intracellular enzyme (phosphodiesterases) followed by increase in level of messenger known as cyclic adenosine monophosphate, which promotes relaxation of bronchial muscles. It inhibits the release of certain inflammatory chemicals (leukotrienes, tumor necrosis factor etc) in the lungs thereby reducing inflammation. It also reduces thickness of the mucus, thus making it easy for the patient to clear the mucus load.

Common side effects

Vomiting, Nausea, Drowsiness, Gastrointestinal discomfort, Abdominal pain, Shortness of breath, Esophageal obstruction, Heartburn, Airway inflammation, Increased white blood cell count, Loss of appetite, Rash, Itching, Urticaria, Constipation, Diarrhoea
Guaifenesin(50mg)

Uses

Guaifenesin is used in the treatment of cough with mucus.

How it works

Guaifenesin belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting

SUBSTITUTES for VENPHYLIN PLUS

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4

Expert advice for VENPHYLIN PLUS

  • This drug may make you dizzy or drowsy. Do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely.
  • Limit alcoholic beverages.
  • Avoid smoking and smoke prone places.
  • Do not use terbutaline if you are allergic to terbutaline or to other drugs such as epinephrine, albuterol.
  • Consult your doctor before taking terbutaline if you are pregnant, planning to become pregnant, or are breast-feeding.

Frequently asked questions for VENPHYLIN PLUS

Terbutaline

Q.Is terbutaline a steroid/ corticosteroid/ a catecholamine/ a narcotic/ cough syrup?
Terbutaline (also available as Bricanyl, Brozedex and in combination as Asthakind) belongs to a class of medications called beta agonists. It is used to prevent and treat wheezing, cough, shortness of breath, and chest tightness caused by asthma, chronic bronchitis, and emphysema. It is not a corticosteroid, catecholamine or a narcotic

Q.Is terbutaline FDA approved/ available over the counter?
Terbutaline is FDA approved drug and available only by prescription given by your doctor

Q.Is Bricanyl the same as Ventolin/ better than Ventolin?
Terbutaline (Bricanyl) and salbutamol (Ventolin) belongs to same category of drugs with similar action, but their effect may vary upon individual response

Q.Is Bricanyl a preventer or reliever?
Terbutaline (Bricanyl) is a reliever inhaler, as it relieves asthma attack

Q.Does terbutaline cause autism/ cause diarrhea/ cause hyperglycemia/ cause respiratory depression/ make you tired/ cause weight gain/ make you fat/ raise blood pressure?
Terbutaline may cause hyperglycemia and increased heart rate. It is not known to cause other side effects mentioned. However, consult your doctor if you experience any of the side effects when taking terbutaline.

Acebrophylline

Q.What is acebrophylline used for?
Acebrophylline is used to treat symptoms of bronchial asthma and chronic obstructive pulmonary disease. It blocks the intracellular enzyme (phosphodiesterases) followed by increase in level of messenger known as cyclic adenosine monophosphate, which promotes relaxation of bronchial muscles

Q.How does it work?
It inhibits the release of certain inflammatory chemicals (leukotrienes, tumor necrosis factor etc) in the lung thereby preventing inflammation in the lung. It also reduces thickness of the mucus thus making it easy for the patient to clear the mucus load

Q.Is acebrophylline an antibiotic or steroid?
No. Acebrophylline is not an antibiotic or steroid

Q.What is acebrophylline capsule?
Acebrophylline is available in capsule dosage form for the treatment of adults suffering from bronchial asthma and chronic obstructive pulmonary disease.

Guaifenesin

Q.What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus

Q.What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin

Q.Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic

Q.Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness

Q.How long can I take guaifenesin?
Consult your doctor for use more than 7 days

Q.Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur

Q.Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin

Q.Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.

Articles


Content on this page was last updated on 16 September, 2016, by Dr. Varun Gupta (MD Pharmacology)